# SDR MASA2008102200746

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 21,576 hours, 20,245 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Smoke
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7275 IAD-CAE.  SMOKE COMING FROM APU INLET DURING SHUTDOWN.  MX INSPECTED AIRCRAFT AND FOUND NO EVIDENCE OF UNCONTAINED FIRE AND PLACED APU ON MEL.
